Advanced Search
MyIDEAS: Login to save this article or follow this journal

Empirical Likelihood for Efficient Semiparametric Average Treatment Effects

Contents:

Author Info

  • Francesco Bravo
  • David Jacho-Chavez

Abstract

This article considers empirical likelihood in the context of efficient semiparametric estimators of average treatment effects. It shows that the empirical likelihood ratio converges to a nonstandard distribution, and proposes a corrected test statistic that is asymptotically chi-squared. A small Monte Carlo experiment suggests that the corrected empirical likelihood ratio statistic has competitive finite sample properties. The results of the article are applied to estimate the environmental effect of the World Trade Organisation.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.tandfonline.com/doi/abs/10.1080/07474938.2011.520547
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Taylor & Francis Journals in its journal Econometric Reviews.

Volume (Year): 30 (2011)
Issue (Month): 1 ()
Pages: 1-24

as in new window
Handle: RePEc:taf:emetrv:v:30:y:2011:i:1:p:1-24

Contact details of provider:
Web page: http://www.tandfonline.com/LECR20

Order Information:
Web: http://www.tandfonline.com/pricing/journal/LECR20

Related research

Keywords: Empirical likelihood; Local polynomial regression; Plug-in principle; Propensity score; Weighted moment conditions; WTO;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Francesco Bravo, 2013. "Partially linear varying coefficient models with missing at random responses," Annals of the Institute of Statistical Mathematics, Springer, vol. 65(4), pages 721-762, August.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:taf:emetrv:v:30:y:2011:i:1:p:1-24. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.